zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Liouville-Green approximations for a class of linear oscillatory difference equations of the second order. (English) Zbl 0749.39001
See the preview in Zbl 0726.39002.

39A10Additive difference equations
39A12Discrete version of topics in analysis
42C05General theory of orthogonal functions and polynomials
33C45Orthogonal polynomials and functions of hypergeometric type
Full Text: DOI
[1] Ascoli, G.: Sul comportamento asintotico delle equazioni differenziali del $2{\deg}$ ordine. Rend. lincei 22, No. 6, 234-243 (1935) · Zbl 61.0489.01
[2] Bellman, R.: Stability theory of differential equations. (1953) · Zbl 0053.24705
[3] Birkhoff, G. D.: Formal theory of irregular difference equations. Acta math. 54, 205-246 (1930) · Zbl 56.0402.01
[4] Birkhoff, G. D.; Trjitzinsky, W. J.: Analytic theory of singular difference equations. Acta math. 60, 1-89 (1932) · Zbl 0006.16802
[5] Cheng, S. S.: Monotone solutions of ${\Delta}2x(k) = Q(k)x(k+1)$. Chinese J. Math. 10, 71-75 (1982) · Zbl 0491.39002
[6] Cheng, S. S.: Sturmian comparison theorems for three-term recurrence equations. J. math. Anal. appl. 111, 465-474 (1985) · Zbl 0589.39002
[7] Chihara, T. S.: An introduction to orthogonal polynomials. (1978) · Zbl 0389.33008
[8] Jha, S. W.; Máté, A.; Nevai, P.: Asymptotic for the solutions of systems of smooth recurrence equations and their applications to orthogonal polynomials. Approximation theory VI, 345-348 (1989) · Zbl 0737.41032
[9] Lakshmikantham, V.; Trigiante, D.: Theory of difference equations: numerical methods and applications. (1988) · Zbl 0683.39001
[10] Lubinsky, D. S.: The approximate approach to orthogonal polynomials for weights on (--\infty,\infty). Orthogonal polynomials: theory and practice 294, 293-310 (1990)
[11] Máté, A.; Nevai, P.: Asymptotics for solutions of smooth recurrence equations. Proc. amer. Math. soc. 93, 423-429 (1985) · Zbl 0574.42017
[12] Nevai, P.: Research problems in orthogonal polynomials. Approximation theory VI, 449-489 (1989)
[13] Olver, F. W. J.: Asymptotics and special functions. (1974) · Zbl 0303.41035
[14] Patula, W.: Growth and oscillation properties of second order linear difference equations. SIAM J. Math. anal. 10, 55-61 (1979) · Zbl 0397.39001
[15] Poincaré, H.: Sur LES équations linéaires aux différentielles et aux différences finies. Amer. J. Math. 7, 203-258 (1885) · Zbl 17.0290.01
[16] Smith, D. R.: Liouville-Green approximations via the Riccati transformation. J. math. Anal. appl. 116, 147-165 (1986) · Zbl 0618.34011
[17] Szego?, G.: Orthogonal polynomials. Amer. math. Soc. colloq. Publ. 23 (1939)
[18] Tricomi, F. G.: Vorlesungen über orthogonalreihen. (1955) · Zbl 0065.29601
[19] Van Assche, W.: Asymptotics for orthogonal polynomials and three-term recurrences. Orthogonal polynomials: theory and practice 294, 435-462 (1990) · Zbl 0697.42023
[20] Wimp, J.; Zeilberger, D.: Resurrecting the asymptotics of linear recurrences. J. math. Anal. appl. 111, 162-176 (1985) · Zbl 0579.05007
[21] Agarwal, R. P.: Difference equations and inequalities. (1991) · Zbl 0751.05008
[22] Kelley, W. G.; Peterson, A. C.: Difference equations. (1991) · Zbl 0733.39001